# SDR FDEA202106061541

- Difficulty date: June 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NCA604429
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMPT STA 595 BULKHEAD BEAM NCA 6044 CRACKED 4 PLACES. MRKD X   DIM -5 AND 5 TWO PLACES EACH. Z DIM -59.38 CORRECTION Z DIM SHOULD REA -80 REPAIRED BULKHEAD BEAM NCA6044-29 AT NOTED LOCATION REF. SRM 53-40-00 VOL. 1 FIG.   36 SHEETS 1-4 PGS. 143-146
